{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,29]],"date-time":"2026-09-29T06:08:58Z","timestamp":1790662138919,"version":"4.1.0"},"reference-count":10,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2024,3,27]]},"DOI":"10.7759\/cureus.57043","type":"journal-article","created":{"date-parts":[[2024,3,27]],"date-time":"2024-03-27T14:34:28Z","timestamp":1711550068000},"source":"Crossref","is-referenced-by-count":2,"title":["Esophageal Ulceration Following the Ingestion of a Single Dose of Doxycycline: A Case Report"],"prefix":"10.7759","author":[{"given":"Mustafa","family":"Almayoof","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Shahem","family":"Abbarh","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Areej","family":"Mohammed","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Bisher","family":"Sawaf","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Mouhammad J","family":"Alawad","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Manaf","family":"Alobaidy","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1111\/j.1442-2050.2009.00972.x","article-title":"Drug-induced esophagitis","volume":"22","author":"Zografos GN","year":"2009","unstructured":"Zografos GN, Georgiadou D, Thomas D, Kaltsas G, Digalakis M. Drug-induced esophagitis. Dis Esophagus. 2009, 22:633-7. 10.1111\/j.1442-2050.2009.00972.x","journal-title":"Dis Esophagus"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.3748\/wjg.v20.i31.10994","article-title":"Clinical and endoscopic characteristics of drug-induced esophagitis","volume":"20","author":"Kim SH","year":"2014","unstructured":"Kim SH, Jeong JB, Kim JW, et al.. Clinical and endoscopic characteristics of drug-induced esophagitis. World J Gastroenterol. 2014, 20:10994-9. 10.3748\/wjg.v20.i31.10994","journal-title":"World J Gastroenterol"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1177\/0300060519881272","article-title":"Oesophageal ulceration in adult patients treated with doxycycline for acne vulgaris","volume":"47","author":"Guo Y","year":"2019","unstructured":"Guo Y, Li HM, Li CX, Zhu WQ, Wang YF, He YH. Oesophageal ulceration in adult patients treated with doxycycline for acne vulgaris. J Int Med Res. 2019, 47:6404-9. 10.1177\/0300060519881272","journal-title":"J Int Med Res"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1002\/jgf2.55","article-title":"Esophageal ulcer associated with inappropriately taken doxycycline: a benign mimicker of esophageal cancer","volume":"18","author":"Sasaki Y","year":"2017","unstructured":"Sasaki Y, Suzuki T, Zai H, Urita Y. Esophageal ulcer associated with inappropriately taken doxycycline: a benign mimicker of esophageal cancer. J Gen Fam Med. 2017, 18:171-2. 10.1002\/jgf2.55","journal-title":"J Gen Fam Med"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1097\/00004836-199906000-00004","article-title":"Pill esophagitis","volume":"28","author":"Kikendall JW","year":"1999","unstructured":"Kikendall JW. Pill esophagitis. J Clin Gastroenterol. 1999, 28:298-305. 10.1097\/00004836-199906000-00004","journal-title":"J Clin Gastroenterol"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1136\/bmj.285.6356.1717","article-title":"Oesophageal transit of six commonly used tablets and capsules","volume":"285","author":"Hey H","year":"1982","unstructured":"Hey H, J\u00f8rgensen F, S\u00f8rensen K, Hasselbalch H, Wamberg T. Oesophageal transit of six commonly used tablets and capsules. Br Med J (Clin Res Ed). 1982, 285:1717-9. 10.1136\/bmj.285.6356.1717","journal-title":"Br Med J (Clin Res Ed)"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1111\/jpc.14561","article-title":"Doxycycline-induced oesophageal ulcer in a teenager: a case report","volume":"55","author":"Al Rawahi Y","year":"2019","unstructured":"Al Rawahi Y, Dutt S. Doxycycline-induced oesophageal ulcer in a teenager: a case report. J Paediatr Child Health. 2019, 55:1499-500. 10.1111\/jpc.14561","journal-title":"J Paediatr Child Health"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1186\/s12876-021-02063-2","article-title":"Drug-induced esophageal injuries with an atypical presentation mimicking acute coronary syndrome","volume":"21","author":"Roro GM","year":"2021","unstructured":"Roro GM, Folvik G, Louis L, Bane A. Drug-induced esophageal injuries with an atypical presentation mimicking acute coronary syndrome. BMC Gastroenterol. 2021, 21:486. 10.1186\/s12876-021-02063-2","journal-title":"BMC Gastroenterol"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.7759\/cureus.26354","article-title":"Antibiotic stewardship in patients with acute bronchitis: a case report of doxycycline-induced esophagitis","volume":"14","author":"Butt MA","year":"2022","unstructured":"Butt MA, Peicher M, Nguyen AP, Sheikh AB. Antibiotic stewardship in patients with acute bronchitis: a case report of doxycycline-induced esophagitis. Cureus. 2022, 14:e26354. 10.7759\/cureus.26354","journal-title":"Cureus"},{"key":"ref10","unstructured":"Food and Drug Administration. Doxycycline Prescribing Information. (2022). https:\/\/www.accessdata.fda.gov\/drugsatfda_docs\/label\/2022\/050641Orig1s032lbl.pdf."}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/241076-esophageal-ulceration-following-the-ingestion-of-a-single-dose-of-doxycycline-a-case-report","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,3,27]],"date-time":"2024-03-27T14:34:33Z","timestamp":1711550073000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/241076-esophageal-ulceration-following-the-ingestion-of-a-single-dose-of-doxycycline-a-case-report"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2024,3,27]]},"references-count":10,"URL":"https:\/\/doi.org\/10.7759\/cureus.57043","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2024,3,27]]}}}